# SDR ASAA2018101926519

- Difficulty date: October 12, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 21,888 hours, 7,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 143A812210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT DOOR CUTOUT LOWER SILL WEB HAS INTERGRANULAR CORROSION. GROUNDED - YES. REMOVED CORROSION ON THE FWD PIT DOOR CUTOUT LWR SILL WEB IAW SRM 51-10-02. ORIG. THICKNESS IS .045. REMAINING THICKNESS IS .010. REMOVED .035, AND IS OUT OF LIMITS IAW SRM 53-30-15-1A-1. REMOVED AND REPLACED THE SILL WEB PN: 654A0003-58, PO: 928223.1 PER SRM 51-40-02. DWG: 143A8330 REV:B, AND 143A8330 REV:D.
